Nebraska, 2012

Drought in Nebraska, November 1 to 30, 2012

November 1 to 30, 2012 · NWS LBF · 32 events in 27 counties and zones

The drought persisted into November with Exceptional Drought (D4) condition. In November rainfall remained below normal and the average daily mean temperatures above normal for little change in soil conditions.

Where it happened

Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

The drought persisted into November with Exceptional Drought (D4) condition. In November rainfall remained below normal and the average daily mean temperatures above normal for little change in soil conditions. The USDA reported in Nebraska 97 percent of pasture and range land with Poor to Very Poor conditions, while winter wheat in Nebraska was assessed 46 percent in the Poor to Very Poor as of November 25th. The media's focus has turned to the winter wheat with dim outlooks given to farmers facing a forecast of drought persistence on the U.S. Drought Monitor.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Oct 31, 11:37 PM CST, 23 minutes earlier.

Area forecast discussion, Oct 31, 11:37 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1237 AM CDT THU NOV 1 2012

.AVIATION...A COLD FRONT MOVING SOUTHWARD THROUGH SOUTH
DAKOTA...WILL CONTINUE TO PROGRESS SOUTH INTO NORTHERN NEBRASKA
EARLY THIS MORNING. A STRATUS DECK WITH IFR AND MVFR CEILINGS HAVE
FILLED IN BEHIND THIS FRONT...AND THESE CEILINGS ARE EXPECTED TO BE
INTO THE KVTN TAF SITE AND NORTHERN NEBRASKA BY 09Z THIS MORNING. IT
IS UNCERTAIN HOW FAR SOUTH THE STRATUS DECK WILL SPREAD...BUT HAVE A
HINT OF IT WITH SCATTERED CLOUDS AT 1200 FEET AT KLBF BY 12Z.
STRATUS SHOULD BEGIN TO CLEAR ALL AREAS BY AROUND 18Z AND BE MOSTLY
GONE BY 20Z. SURFACE WINDS WILL BE LIGHT NORTH THROUGH THE
MORNING...AND BECOME SOUTHEAST AT 5 TO 15 KTS THIS AFTERNOON.

&&

.PREV DISCUSSION...

/ISSUED ISSUED BY NATIONAL WEATHER SERVICE RAPID CITY SD/

DISCUSSION...CURRENT SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE
OVER CENTRAL ND...WITH WARM FRONT EXTENDING SOUTHWARD ACROSS
CENTRAL SD AND INTO EASTERN NEB...JUST EAST OF THE CWA. WEAK COLD
FRONT IS SITUATED FROM WESTERN ND THROUGH SOUTHERN MT. UPPER LEVEL
ANALYSIS HAS RIDGE LOCATED OVER THE ROCKIES WITH STRONG LOW
PRESSURE SYSTEM OFF THE PACIFIC NW COAST. NORTHWESTERLY FLOW ALOFT
IS IN PLACE ACROSS THE CENTRAL PLAINS. SKIES ARE MAINLY SUNNY
ACROSS THE AREA...WITH SOME MID AND HIGH CLOUDS SKIRTING THE AREA.
TEMPS ARE MOSTLY IN THE LOW TO MID 70S WITH LIGHT WESTERLY WINDS.

DRY WEATHER WILL CONTINUE THROUGH THE END OF THE WEEK. A WEAK
COLD FRONT WILL PASS THROUGH THE FORECAST AREA TONIGHT...BRINGING
A SLIGHT COOLDOWN FOR THURSDAY. A STRONGER COLD FRONT WILL PASS
THROUGH ON FRIDAY...BRINGING NEAR TO SLIGHTLY BELOW AVERAGE TEMPS
FOR THE WEEKEND.

FOR TONIGHT...THE COLD FRONT TO THE NORTHWEST OF THE REGION WILL
MOVE INTO NORTHERN NEB EARLY THIS EVENING AND EXIT SOUTHERN AND
EASTERN PORTIONS OF THE CWA LATE TONIGHT. WINDS WILL BECOME NORTH-
NORTHWEST BEHIND THE FRONT BUT REMAIN RELATIVELY LIGHT...GENERALLY
LESS THAN 15 MPH. A BAND OF LOW LEVEL MOISTURE IS PROGGED TO SLIDE
SOUTH BEHIND THE FRONT INTO CENTRAL SD AND NORTH CENTRAL NEB. LOW
CLOUDS SHOULD MOVE INTO AND DEVELOP ACROSS THESE AREAS LATER
TONIGHT...MAINLY FROM NEAR VTN TO ONL. TEMPS WILL DROP INTO THE
30S TO AROUND 40 DEGREES BY MORNING... WARMEST OVER NORTHEASTERN
PORTIONS OF THE CWA WHERE MORE CLOUDINESS IS EXPECTED.

OTHER THAN SOME MORNING CLOUDS OVER NORTHEASTERN PORTIONS OF THE
CWA...SKIES LOOK TO BE MOSTLY SUNNY ON THURSDAY. WINDS WILL SWITCH
OVER TO THE SOUTH DURING THE DAY AND INCREASE TO 10 TO 20 MPH IN
THE AFTERNOON. TEMPS WILL BE ABOUT 5 TO 10 DEGREES COOLER THAN
TODAY...WITH HIGHS IN THE 60S AND LOWER 70S. TEMPS WILL REMAIN
RELATIVELY MILD THURSDAY NIGHT AHEAD OF THE NEXT COLD FRONT. LOW
LEVEL MOISTURE IS PROGGED OVER EASTERN PORTIONS OF THE AREA
OVERNIGHT...SO LOW CLOUDS AND POSSIBLY SOME PATCHY FOG ARE
EXPECTED TO DEVELOP...GENERALLY EAST OF A LINE FROM ABOUT VTN TO
LBF. WILL KEEP FOG MENTION OUT OF THE FORECAST FOR NOW.

ANOTHER DRY COLD FRONT WILL PUSH SOUTHEAST ACROSS THE FORECAST
AREA FRIDAY...BRINGING A WIND SHIFT TO THE NORTH-NORTHWEST. WIND
SPEEDS DO NOT LOOK TOO STRONG WITH THIS FRONT...GENERALLY 10 TO 20
MPH WITH SOME HIGHER GUSTS. UPPER LEVEL LOW WILL PASS WELL NORTH
OF THE AREA...WITH ANY SHOWER CHANCES REMAINING TO THE NORTH ACROSS
THE DAKOTAS. HIGHS ON FRIDAY WILL RANGE FROM THE MID 50S TO UPPER
60S...WARMEST OVER SOUTH CENTRAL NEB.

EXTENDED...AN AREA OF LOW PRESSURE MOVES ACROSS THE NORTHERN
PLAINS TOWARDS THE GREAT LAKES FOR THE WEEKEND. MOISTURE CONTINUES
TO BE A LIMITING FACTOR WITH THE BEST DYNAMICS REMAINING CLOSER TO
THE LOW...WHICH IS FORECAST TO BE IN THE DAKOTAS INTO MN. HAVE
REMOVED MENTION OF POPS SINCE 12Z MODEL RUNS HAVE TRENDED TOWARD A
DRIER SOLUTION. HOWEVER THERE ARE STILL SOME INDICATIONS OF
CYCLONIC FLOW WHICH WOULD RESULT IN SOME LIGHT PRECIPITATION
SATURDAY NIGHT...BUT THIS IS MAINLY NORTH AND EAST OF THE CWA.
TEMPERATURES FOR THE WEEKEND WILL BE COOLER...CLOSER TO SEASONAL
AVERAGES.

BY EARLY NEXT WEEK THE UPPER RIDGE WILL REBUILD ACROSS THE WEST.
THIS SHOULD ALLOW FOR TEMPERATURES TO SLOWLY REBOUND BACK INTO THE
60S WITH DRY CONDITIONS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

DISCUSSION...WFO RAPID CITY
AVIATION...TAYLOR
Hazardous weather outlook, Oct 31, 2:54 PM CST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT WED OCT 31 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-012100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
354 PM CDT WED OCT 31 2012 /254 PM MDT WED OCT 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

32 drought. Local standard time, as filed.

Drought, Blaine

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Blaine forecast zone
Reported by
Drought Monitor
Coordinates
41.913, -99.977 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Boyd

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Boyd forecast zone
Reported by
Drought Monitor
Coordinates
42.900, -98.766 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Brown

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Brown forecast zone
Reported by
Drought Monitor
Coordinates
42.430, -99.929 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Brown

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Brown forecast zone
Reported by
Drought Monitor
Coordinates
42.430, -99.929 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Custer

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Custer forecast zone
Reported by
Drought Monitor
Coordinates
41.394, -99.726 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Eastern Cherry

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Eastern Cherry forecast zone
Reported by
Drought Monitor
Coordinates
42.545, -101.119 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Frontier

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Frontier forecast zone
Reported by
Drought Monitor
Coordinates
40.530, -100.394 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Garfield

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -98.991 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Garfield

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -98.991 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Hayes

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hayes forecast zone
Reported by
Drought Monitor
Coordinates
40.525, -101.062 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Holt

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Holt forecast zone
Reported by
Drought Monitor
Coordinates
42.456, -98.784 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Keya Paha

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Keya Paha forecast zone
Reported by
Drought Monitor
Coordinates
42.879, -99.712 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Lincoln

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Drought Monitor
Coordinates
41.048, -100.745 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Logan

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Logan forecast zone
Reported by
Drought Monitor
Coordinates
41.567, -100.483 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Loup

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Loup forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -99.454 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, McPherson

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
McPherson forecast zone
Reported by
Drought Monitor
Coordinates
41.568, -101.060 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Rock

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Rock forecast zone
Reported by
Drought Monitor
Coordinates
42.421, -99.450 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Thomas

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Thomas forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -100.556 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Wheeler

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Wheeler forecast zone
Reported by
Drought Monitor
Coordinates
41.915, -98.528 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Arthur

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Arthur forecast zone
Reported by
Drought Monitor
Coordinates
41.569, -101.696 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Chase

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Chase forecast zone
Reported by
Drought Monitor
Coordinates
40.524, -101.698 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Deuel

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Deuel forecast zone
Reported by
Drought Monitor
Coordinates
41.112, -102.334 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Garden

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Garden forecast zone
Reported by
Drought Monitor
Coordinates
41.619, -102.335 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Grant

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Grant forecast zone
Reported by
Drought Monitor
Coordinates
41.915, -101.740 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Hooker

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Hooker forecast zone
Reported by
Drought Monitor
Coordinates
41.916, -101.135 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Hooker

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Hooker forecast zone
Reported by
Drought Monitor
Coordinates
41.916, -101.135 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Hooker

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Hooker forecast zone
Reported by
Drought Monitor
Coordinates
41.916, -101.135 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Keith

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Keith forecast zone
Reported by
Drought Monitor
Coordinates
41.199, -101.661 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Perkins

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Perkins forecast zone
Reported by
Drought Monitor
Coordinates
40.851, -101.650 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Sheridan

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Sheridan forecast zone
Reported by
Drought Monitor
Coordinates
42.505, -102.409 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Sheridan

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Sheridan forecast zone
Reported by
Drought Monitor
Coordinates
42.505, -102.409 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

Drought, Western Cherry

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Western Cherry forecast zone
Reported by
Drought Monitor
Coordinates
42.545, -101.119 (the zone’s center; the record gives no point)

The drought that began in June continued through November, where an exceptional Drought (D4) conditions remain. A break in the heat did occur as several arctic cold fronts pushed south for some precipitation. Yet, rainfall remains below normal and temperatures above normal. The drought continued into December.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2012Every state in 2012This day in weather historyWarnings in Nebraska, November 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 415807, 415808, 415809, 415810, 415812, 415814, 415815, 415817, 415818, 415820, 415821, 415826, 415827, 415828, 415829, 415830, 415832, 415835, 415839, 415806, 415811, 415813, 415816, 415819, 415822, 415823, 415824, 415825, 415831, 415833, 415834, 415836.